On existence of optimal solutions for stochastic differential inclusions with mean derivatives
作者: Yuri E. GliklikhOlga O. Zheltikova
作者单位: 1Faculty of Mathematics , Voronezh State University , Universitetskaya pl. 1, Voronezh , Russia .
刊名: Applicable Analysis, 2014, Vol.93 (1), pp.35-45
来源数据库: Taylor & Francis Journal
DOI: 10.1080/00036811.2012.753588
关键词: mean derivativesstochastic differential inclusionsoptimal solution
原始语种摘要: For a stochastic differential inclusion given in terms of mean derivatives, we prove the existence of optimal solution minimizing a certain cost criterion.
全文获取路径: Taylor & Francis  (合作)
影响因子:0.71 (2012)